ENCORE MEDICAL L.P INSERT, 3D SIZE10 X 9MM R DCM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
392-09-610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2019-00408; 392-09-607, s805 - wear/excessive wear, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.Note: the previous d-ticket was not provided and a search of djo records produced no results, therefore, the items could not be verified.
Event or Problem Description
Revision surgery - due to implant wear.